# SDR SWAA2024041172829

- Difficulty date: April 10, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 66,048 hours, 39,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT COVER ARROW POINTS IN THE WRONG DIRECTION<[01] REPLACED BOTH THE LIGHT ASSY AND THE DIRECTIONAL LENS AT THE L2 DOOR. REF. AMM 33-51-01.
